# SDR CA110224004

- Difficulty date: February 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 8,755 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76E*
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Cracked
- Location: Brakes
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED REPLACEMENT OF THE FLEXIBLE BRAKE HOSES, IT WAS NOTICED THAT THE END FITTING NUT WAS CRACKED ON THE RT HOSE BEING REMOVED.  THE CRACKED NUT WAS AT THE OPPOSITE END OF THE MASTER CYLINDER ATTACHMENT WHERE THE HOSE ATTACHES TO THE AN837-3D FITTING AND BRAKE LINE.  THERE WAS NO EVIDENCE OF LOOSENESS OR LEAK.  THE HOSE WAS REPLACED WITH THE NEW PART AS INTENDED.
